| Model Number |
SBL-3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
02/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.There was no evidence to suggest that any aspect of this device was responsible for the reported halo or visual disturbance.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
Event or Problem Description
Lenstec, inc.Received an email notification stating "explanted the lens on the (b)(6) 2024.Attempted to rotate the lens on 7 feb 2024.Original implant (b)(6) 2023, patient had issues with glare/halos.".